Composition
of 1 pack. contains:
Active ingredients:
paracetamol 325 mg,
phenyramine maleate 20 mg,
phenylephrine hydrochloride 10 mg,
ascorbic acid 50 mg,
Auxiliary substances:
povidone 25 mg,
mannitol 2 g,
calcium phosphate 30 mg,
sucrose 11.29 g,
citric acid 1 g,
sodium citrate 100 mg,
aspartame 10 mg,
orange,
raspberry or lemon flavor 140 mg
Pharmacological action
Combined drug.
Paracetamol – a non-narcotic analgesic, acting on the centers of pain and thermoregulation, has analgesic and antipyretic effects.
Phenyramine is a blocker of H1-histamine receptors, reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylephrine is an adrenomimetic with a moderate vasoconstrictive effect (stimulation of alpha-1-adrenergic receptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood clotting, tissue regeneration, in the synthesis of steroid hormones; increases the body’s resistance to infections, reduces vascular permeability; reduces the need for vitamins B1, B2, A, E, folic acid, pantothenic acid.
Improves the tolerance of paracetamol and prolongs its action (due to the prolongation of T1 / 2).
Indications
Symptomatic treatment of “colds”, acute respiratory viral infections, including influenza (fever syndrome, pain syndrome, rhinorrhea).
Contraindications
- hypersensitivity;
- children under 12 years of age;
- phenylketonuria;
- diabetes mellitus;
- portal hypertension;
- alcoholism;
- renal failure;
- pregnancy;
- lactation;
- glucose-6-phosphate dehydrogenase deficiency;
- while taking tricyclic antidepressants, monoamine oxidase (MAO) inhibitors, beta-blockers.
With caution
Congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), children under 15 years of age, angle-closure glaucoma, prostatic hyperplasia, severe coronary artery atherosclerosis, arterial hypertension, hepatic and / or renal failure, pheochromocytoma.
Side effects
Allergic reactions (skin rash, pruritus, urticaria, angioedema), nausea, epigastric pain; anemia, thrombocytopenia, agranulocytosis.
Increased excitability, dizziness, increased blood pressure, sleep disturbance.
Mydriasis, paresis of accommodation, increased intraocular pressure, dry mouth; urinary retention.
With prolonged use in large doses – hepatotoxic effect, hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia; nephrotoxicity (renal colic, glucosuria, interstitial nephritis, papillary necrosis).
Interaction
Enhances the effects of MAO inhibitors, sedatives, and ethanol.
Ethanol enhances the sedative effect of phenyramine, which is part of the drug.
Phenyramine simultaneously with MAO inhibitors, furazolidone can lead to a hypertensive crisis, agitation, hyperpyrexia.
Antidepressants, antiparkinsonian and antipsychotic medications, and phenothiazine derivatives increase the risk of urinary retention, dry mouth, and constipation.
Corticosteroids (corticosteroids) increase the risk of developing increased intraocular pressure.
Paracetamol reduces the effectiveness of uricosuric drugs and increases the effectiveness of indirect anticoagulants.
Tricyclic antidepressants enhance the sympathomimetic effect, while concomitant use of halothane increases the risk of ventricular arrhythmia.
Reduces the hypotensive effect of guanethidine, which in turn increases the alpha-adrenostimulating activity of phenylephrine.
How to take, course of use and dosage
Inside.
Dissolve the contents of one sachet in 1 cup of boiled hot water. Use it hot. You can add sugar to taste. A second dose can be taken every 4 hours (no more than 4 doses within 24 hours).
The Fly star can be used at any time of the day. If there is no relief of symptoms within a few days after starting the drug, you should consult a doctor.
Overdose
Symptoms (due to paracetamol): Â pallor of the skin, decreased appetite, nausea, vomiting; hepatonecrosis (the severity of necrosis due to intoxication directly depends on the degree of overdose).
Toxic effect in adults is possible after. taking more than 10-15 g of paracetamol: increased activity of “hepatic” transaminases, an increase in prothrombin time (12-48 hours after use); a detailed clinical picture of liver damage is manifested in 1-6 days.
Rarely, liver failure develops rapidly and can be complicated by renal failure (tubular necrosis).
Treatment: Â use of SH-group donors and glutathione – methionine synthesis precursors 8-9 hours after overdose and N-acetylcysteine after 12 hours.
The need for additional therapeutic measures (further use of methionine, intravenous use of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after taking it.
Special instructions
During the treatment period, it is necessary to refrain from using ethanol (possible development of hepatotoxic effects).
Influence on the ability to drive motor vehicles and manage mechanisms
It is necessary to refrain from driving vehicles and engaging in other potentially dangerous activities that require increased concentration of attention and speed of psychomotor reactions.
Storage conditions
Store in a dry place protected from light at a temperature of 15 to 25°C.
Keep out of reach of children.
Shelf
life is 3 years.
Active ingredient
Paracetamol, Phenylephrine, Phenyramine, Ascorbic acid
Dosage form
oral solution
Best price for Star Flux powder, for oral solution lemon 15g 10pcs in our online pharmacy!
Side effects of Star Flux powder, for oral solution lemon 15g 10pcs.
Reviews
There are no reviews yet